# SDR VNAA2020090511102

- Difficulty date: September 4, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 9,871 hours, 8,979 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383801
- Part serial: BN170785
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR UPPER STABILIZER BAR DOOR BRACKET BROKEN. REMOVED AND REPLACED UPPER STABILIZER BAR DOOR BRACKET ON THE SERVICE DOOR. OPS CHECK GOOD.
